# SDR FDEA201103271199

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50665
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FLOORBEAM STA 760, RBL 50 HAS CORROSION.  REMOVED AND REPLACED WITH FABRICATED FLOORBEAM IAW SRM 51-40-02, REV 102. REPAIR IS CLASSIFIED AS MAJOR.
